# SDR SWAA2023012384781

- Difficulty date: December 22, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM LOWER CHORD BS 548, RBL 40.875 WORN TO STRIKER PLATE.  CUT OUT DAMAGE AREA IAW SRM 57-10-13-2R-3, FABRICATED STRAP REPAIR & FILLER REPAIR,  LOCATED & DRILLED IAW SRM 57-10-13-2R-3 & SRM 51-40-05-0G-0.   REMOVED SEAL RETAINER IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED A NEW SEAL RETAINER IAW SRM 51-40-05-0G-0 & SRM 51-40-08-0G-0.    FLAP PEENED REWORKED AREA AT 0.008 INTENSITY IAW SRM 57-10-13-2R-3 4.H.(1)-(3)   INSTALLED REPAIR PARTS AND NEW STRIKE PLATE IAW SRM 57-10-13-2R-3.  INSTALLED SEAL RETAINER IAW SRM 51-40-02-0G-0 & SRM 57-10-13-2R-3.  APPLIED FILLET SEAL AT REPAIR IAW SRM 57-10-13-2R-3 & AMM 51-31-00-390-804 & APPLIED CIC AT REPAIR AREA IAW SRM 57-10-13-2R-3 & SOPM 20-41-05.
